W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
PXC121400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
04/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please note that the same patient was captured in medwatch report number 3007284313-2025-03941, 3007284313-2025-03942, 3007284313-2025-03943, and 3013164176-2025-02497.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: on (b)(6) 2012, this patient underwent an endovascular treatment for abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis.During a follow-up examination, distal migration (approx.1.5 cm) of the trunk-ipsilateral leg was noted.Therefore, a reintervention was indicated, though no endoleak was shown.On (b)(6) 2025, an additional procedure was performed.Two aortic extenders were implanted proximal to the trunk-ipsilateral leg.During the procedure, it was found that thrombus formation inside the contralateral leg and iliac extender on the right side.Thrombus aspiration was performed through the introducer sheath and an additional contralateral leg was placed to fix the remaining thrombi.Reportedly, the physician forgot to administrate heparin before device insertion and he noticed it after inserting the introducer sheath.The physician thought it was a cause of thrombus formation on the right side.The patient tolerated the procedure.
Additional Manufacturer Narrative
H6: investigation findings and conclusions were updated to c19, and d15 and d1002, respectively.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.